Real Indeterminacy of Equilibria in a Sunspot Economy with Inside Money
AbstractIn a two-period sunspot economy with inside money and "S" possible realizations of the sunspot, we prove that, generically in the space of utility functions, there are ["S" - 1] degrees of real indeterminacy. This result generalizes the previously known result for sunspot models that, generically in endowments, there is at least one degree of real indeterminacy. The proof involves showing that generically the equilibrium allocation is different across states for some household. This property allows us to perturb the utility function in a simple way and to apply standard transversality arguments to prove our main theorem.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoArticle provided by Springer in its journal Economic Theory.
Volume (Year): 2 (1992)
Issue (Month): 3 (July)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- David Bowman, 1995. "Constrained suboptimality in economies with limited communication," International Finance Discussion Papers 497, Board of Governors of the Federal Reserve System (U.S.).
- Atsushi Kajii, 2006.
"Welfare Gains and Losses in Sunspot Equilibria,"
KIER Working Papers
624, Kyoto University, Institute of Economic Research.
- Kajii, Atsushi, 1998. "Sunspots and the Sequential Regularity of Competitive Equilibria," Journal of Economic Theory, Elsevier, vol. 78(1), pages 187-194, January.
- Atsushi Kajii, .
"The Sequential Regularity of Competitive Equilibria and Sunspots,"
Penn CARESS Working Papers
e2d9482c0b44fc6a481e83aae, Penn Economics Department.
- Atsushi Kajii, . ""The Sequential Regularity of Competitive Equilibria and Sunspots''," CARESS Working Papres 95-11, University of Pennsylvania Center for Analytic Research and Economics in the Social Sciences.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.